# SDR AUS20031024

- Difficulty date: October 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: AIR860021
- Condition: Malfunctioned
- Location: Steering Unit
- Component: Steering Unit
- Component part number: AIR860021
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STEERING SELECTOR VALVE INTERNAL FAULT.
